# SDR CA061006002

- Difficulty date: October 1, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Aircraft time: 24,202 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 2719087007
- Condition: Malfunctioned
- Location: Nose Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) MAINTENANCE WAS COMPLETING AN ENGINE CHANGE.  AN AME TAXI`D THE AIRCRAFT FROM THE HANGER TO THE DESIGNATED RUNUP AREA.  ON THE TAXI WAY, THE AIRCRAFT ABRUPTLY VEERED TO THE RT, AND THE RT PROPELLER STRUCK A TAXIWAY MARKER.  THE ENGINE WAS SHUTDOWN AND DAMAGE WAS EVIDENT TO THE PROPELLER.  THE ENGINE AND PROPELLER WERE REPLACED.  THE NWS SYSTEM WAS TROUBLESHOT, NO ELECTRICAL CONTROL FAULTS WERE EVIDENT.  THE NWS DID FAIL ON A SUBSEQUENT GROUND RUN WITH ANOTHER AME.  ALL NWS COMPONENTS AT THE NOSE GEAR WERE REPLACED WITH SERVICEABLE PARTS - ACTUATOR, MANIFOLD, PRESSURE SWITCH, SERVO VALVE.  NO FAULTS WERE NOTED ON TAXI TESTS OR TEST FLIGHTS. (TC NR 20061006002)
